Alert archive / Georgia / River Flood Warnings in 2022
River Flood Warning 45, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 18, 2022, 3:08 AM EST for Forsyth County, Georgia. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2022, 3:08 AM EST (08:08 UTC)
- Expired
- Feb 18, 2022, 8:48 AM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Forsyth County, GA
The radar
The Atlanta radar (KFFC), 92 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek at GA 9 near Cumming (CMGG1). The gauge peaked at 6.36 ft at Feb 18, 2022, 6:00 AM EST.
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335580, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
921
WGUS42 KFFC 180808
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
308 AM EST Fri Feb 18 2022
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Creek near Cumming affecting Forsyth County.
For the Big Creek...including Cumming...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at weather.gov/atlanta.
&&
GAC117-181715-
/O.NEW.KFFC.FL.W.0045.220218T0808Z-220218T1707Z/
/CMGG1.1.ER.220218T0717Z.220218T0900Z.220218T1106Z.UU/
308 AM EST Fri Feb 18 2022
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO THIS
AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Big Creek near Cumming.
* WHEN...From early this morning to this afternoon.
* IMPACTS...At 6 feet, Flood stage is reached. Minor flooding will
expand into the natural flood plain of the creek upstream and
downstream from the gage at Atlanta Highway or Georgia Highway 9.
Large portions of the sidewalk and boardwalk of the Big Creek
Greenway will begin to flood. The areas under the Georgia 400
Highway and McFarland Road will be covered with around one foot of
water. A portion of the sidewalk under Majors Road will be covered
with around two feet of water.
* ADDITIONAL DETAILS...
- At 2:45 AM EST Friday the stage was 6.1 feet and nearly
steady.
- Recent Activity...The maximum river stage in the 24 hours
ending at 2:45 AM EST Friday was 6.1 feet.
- Forecast...The river is expected to crest near 6.1 feet early
this morning. It will then fall below flood stage later this
morning.
- Flood stage is 6 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$1 follow-up statement
980
WGUS82 KFFC 181348
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
848 AM EST Fri Feb 18 2022
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek near Cumming affecting Forsyth County.
GAC117-181500-
/O.CAN.KFFC.FL.W.0045.000000T0000Z-220218T1348Z/
/CMGG1.1.ER.220218T0717Z.220218T1030Z.220218T1442Z.UU/
848 AM EST Fri Feb 18 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for the Big Creek near Cumming.
* ADDITIONAL DETAILS...
- At 7:45 AM EST Friday the stage was 6 feet and falling.
- Forecast...The river will continue to fall below flood stage
this morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
3410 8425 3411 8424
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 18, 12:55 AM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Feb 18, 12:55 AM EST, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1255 AM EST Fri Feb 18 2022 ...Updated for 06Z Aviation Discussion... .PREV DISCUSSION... /Issued 935 PM EST Thu Feb 17 2022/ UPDATE... While we still look to be with limited instability, there is very strong directional and speed shear with the frontal system pushing a convective line with leading stratiform rain into north GA. Isolated severe potential continues with possible bowing segments and translated strong to damaging wind. Given the helicity rich environment, isolated tornadoes could be possible as well this evening into overnight as the system tracks east and southward. Outside of the convective threats, the strong gradient winds will continue to warrant the Wind Advisory across the majority of the area except parts of east central GA. Have decided to extend it through 7 AM Friday given how some upstream obs have shown decently strong winds behind the front. Previous discussion follows... 00z Aviation update below. Baker PREV DISCUSSION... /Issued 256 PM EST Thu Feb 17 2022/ .Afternoon Area Forecast Discussion... SHORT TERM /Tonight through Friday Night/... Cold front currently stretching from the eastern Great Lakes back through the lower Mississippi River Valley. A low pressure system along the front is located near the Bootheel of Missouri. The low pressure wave will rapidly move northeast this evening and overnight, while the front will move east across the Gulf States. The front should approach the far NW corner of the state just before or around midnight and will continue southeastward overnight into early Friday. Showers and thunderstorms along the front are anticipated, with some storms having the potential to be strong or even severe, especially across the NW portion of the outlook area. Wind Advisory: Have further expanded the Wind Advisory. The pressure gradient has tightened over SE US last few hours and sustained winds/wind gusts have picked up across much of the CWA. Macon has already experienced gusts near 35mph today, and expect the potential for frequent gusts in that range for the remainder of the evening into the overnight hours across much of the central and southern CWA. This is supported by some of the newer synoptic and hi-res guidance. With a 850mb jet streak moving across northern portions of the sate, wind gusts at the highest elevations (above ~2000 ft) have the potential to be stronger, with some gusts around 45mph. Locally Heavy Rainfall: QPF amounts have been fairly consistent from run to run from yesterday. The highest amounts are still anticipated across far north Georgia, with one to two inches possible. Some locally higher amounts are possible. Across the remainder of the CWA, generally under an inch of QPF is anticipated. Severe Weather: The models have been very consistent with the timing of the line of shra/tsra moving through this evening and overnight. The line should be strongest as it enters NW GA this evening, but should start losing a bit of steam as it moves south and east of the metro ATL area. The main mid level and surface forcing with this system will get shunted to the north and east of GA. However, winds aloft remain very strong, with and 850mb jet streak still between 65 and 75 kt as it moves across northern portions of the state. Even showers will have the potential to be gusty...not just thunderstorms. MLCAPE remains pretty weak, ranging from about 200- 300 j/kg as the line moves through, but if more instability is realized than currently forecast, the potential for severe weather could be higher. Especially due to very good low level wind shear that will be present. The potential for a few severe thunderstorms continues and a brief tornado or two cannot be ruled out. NListemaa LONG TERM /Saturday through Thursday/... Enjoy the upcoming weekend, as it may be some of the driest days we see over the next week. Another shortwave rotating over the western ridge will quickly dive into the eastern CONUS on Saturday. The best CAA advection will stay to the north of the CWA, but some reinforcement of the passing cold front will occur keeping winds from the NW. This will keep our cooler, drier airmass in place for a little bit longer. Min RHs will likely dip down into the 30s and 20s, possibly lower, which will need to be monitored for potential fire products, especially in central GA which may not receive as much rainfall from our current weather system. The warming trend begins on Sunday. Sfc high pressure moves quickly to the east and upper level flow goes briefly zonal. Sfc winds move to the southeast and start bringing back the warm, moist air into the CWA, though expect some wedging across the NE portion which may limit temperatures there. By Monday, large, broad trough will be positioned over the western CONUS, bracketed by a large, upstream ridge over the eastern Pacific and smaller ridge over the GoM and southeastern US. This pattern will be mostly locked in place over the week, meaning broad ascent will be in place across the CWA for several days on end. Several shortwaves will rotate about the base of this trough and eject into the Plains where stalled sfc frontal zone will be located. Ensuing cyclogenesis will act to slowly push this front south closer and closer to the CWA, with very long term ensembles hinting that it could approach by the end of the week. With several days of southerly flow across the south, PWATs are once again surging to near record values in forecast soundings of ~1.5" or higher. Ensembles show a lot of support for the pattern and setup, with primary differences among members in the amplitude and exact phase of the trough and upstream ridge over the Pacific, as shown by WPC cluster analysis. This puts some uncertainty on the QPF, especially across northern GA. This pattern lends itself to likely having a few corridors of enhanced rainfall that occur just ahead or along where the front itself sets up. Changes in the location of that front will likely be driven by small amplitude and timing differences within the shortwaves rotating about that trough. The ensembles capture this effect, with some members/clusters showing much heavier rainfall across northern GA than others. Current forecast QPF is in the 3-5" range across several days in the north, but expect changes to this as we hone in on how this system will evolve in the coming days. The other story with this will be the temperatures, as highs towards the middle of next week will easily be into the 70s, and could get as high as the mid 80s in portions of central GA for several days if we get enough breaks in the cloud cover. These are a good 15 degrees or more higher than average temperatures for February. With cloud cover in place, nighttime temps won't have the opportunity to drop much either, and these are running 20 degrees above average. While it is slightly out of the long term forecast, some hints that a front may push into the area to bring some relief by the end of the week. Lusk && .AVIATION... 06Z Update... A line of SHRA/TSRA continues to move through the forecast area, with the thin line of TSRA having cleared the ATL sites and currently sits over CSG/AHN and expected to be over MCN between 07-09Z. Clearing of SHRA expected at ATL sites between 08-09Z, AHN/CSG by 10-11Z, and MCN by 12Z. Generally MVFR Ceilings with SCT/ISO IFR expected to begin to erode late Friday morning. Timing at most sites is 16Z, including ATL, to go from BKN to SCT low cloud deck, before going FEW250 by Friday afternoon. Winds will continue to shift out of the NW at 10-15kts with occasional gusts up to 20kts through 00Z, before weakening to below 10kts afterwards. //ATL Confidence...06Z Update... Medium on timing of MVFR erosion Fri morning. High on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 58 31 60 33 / 10 0 0 0 Atlanta 50 32 56 33 / 10 0 0 0 Blairsville 45 26 51 27 / 5 0 0 0 Cartersville 49 27 55 29 / 10 0 0 0 Columbus 59 33 62 35 / 20 0 0 0 Gainesville 53 32 57 33 / 10 0 0 0 Macon 64 33 65 35 / 30 0 0 0 Rome 51 28 58 28 / 5 0 0 0 Peachtree City 53 30 58 32 / 10 0 0 0 Vidalia 69 38 64 39 / 60 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 AM EST this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade... Dawson...DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd... Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall...Hancock... Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper... Jones...Lamar...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Towns...Troup...Union...Upson...Walker... Walton...Warren...Webster...White...Whitfield...Wilcox...Wilkes. && SHORT TERM...NListemaa LONG TERM....Lusk AVIATION...Thiem
Hazardous weather outlook, Feb 17, 9:14 PM EST, 5 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 914 PM EST Thu Feb 17 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190215- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 914 PM EST Thu Feb 17 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Wind Advisory is in effect through 7 AM Friday morning for much of north and central Georgia. Gusts up to 35 mph are expected, with gusts to around 45 mph possible at elevations above 2500 feet. A line of showers and thunderstorms will move through north and central Georgia through early Friday morning. The main threats are isolated damaging wind gusts and a brief tornado, primarily across northwest Georgia. In addition, isolated flash flooding may occur across far north Georgia where rainfall totals reach an inch to 1.5 inches. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Monday through Wednesday will bring chances for rain and a slight chance for thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Feb 18, 12:46 AM EST, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1246 AM EST Fri Feb 18 2022
GAZ048>050-058>060-070>072-180615-
Butts GA-Morgan GA-Putnam GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-
Greene GA-Newton GA-
1246 AM EST Fri Feb 18 2022
...Strong thunderstorms will impact portions of Morgan, northwestern
Putnam, northern Monroe, northwestern Greene, Butts, northwestern
Jones, Jasper, southeastern Newton and northern Lamar Counties
through 115 AM EST...
At 1246 AM EST, a line of strong thunderstorms was along a line
extending from near Madison to near Turtle Cove to Milner, and moving
east at 45 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Barnesville, Jackson, Madison, Forsyth, Monticello, Rutledge,
Newborn, Flovilla, Milner, Mansfield, Woodville, Shady Dale,
Buckhead, Stewart, Turtle Cove, Worthville, Wrayswood, Greshamville,
Central Georgia Experiment Stn and Blount.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3336 8351 3302 8381 3307 8425 3338 8395
3372 8355 3368 8309
TIME...MOT...LOC 0546Z 269DEG 38KT 3362 8353 3339 8387 3310 8417
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 18, 1:12 AM EST, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
112 AM EST Fri Feb 18 2022
GAZ071-072-180645-
Monroe GA-Jones GA-
112 AM EST Fri Feb 18 2022
...A strong thunderstorm will impact portions of southeastern Monroe
and central Jones Counties through 145 AM EST...
At 112 AM EST, a strong thunderstorm was near Forsyth, moving east at
60 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Forsyth, Gray, Bradley, Bolingbroke, Wayside, Dames Ferry, Round Oak,
Clinton, Plant Scherer and Jarrell Plantation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3304 8399 3316 8362 3317 8354 3317 8353
3309 8347 3296 8349 3294 8370 3295 8371
3295 8373 3294 8373 3292 8397
TIME...MOT...LOC 0612Z 250DEG 52KT 3299 8390
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 18, 1:15 AM EST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
115 AM EST Fri Feb 18 2022
GAZ038-039-049>051-180645-
Taliaferro GA-Wilkes GA-Morgan GA-Oglethorpe GA-Greene GA-
115 AM EST Fri Feb 18 2022
...A strong thunderstorm will impact portions of east central Morgan,
northern Greene, northwestern Taliaferro, southwestern Wilkes and
southwestern Oglethorpe Counties through 145 AM EST...
At 115 AM EST, a strong thunderstorm was over Greshamville, or 8
miles east of Madison, moving northeast at 60 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Greensboro, Union Point, Woodville, Maxeys, Rayle, Buckhead,
Wrayswood, Greshamville, Daniel Springs, Carey, Swords, Penfield,
Lyneville, Philomath and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3352 8337 3365 8343 3388 8296 3380 8285
3364 8285
TIME...MOT...LOC 0615Z 244DEG 51KT 3361 8332
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 18, 1:45 AM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 AM EST Fri Feb 18 2022
GAZ039-180715-
Wilkes GA-
145 AM EST Fri Feb 18 2022
...A strong thunderstorm will impact portions of central Wilkes
County through 215 AM EST...
At 145 AM EST, a strong thunderstorm was near Carters Grove, or 7
miles southwest of Washington, moving east at 50 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Washington, Danburg, Metasville, Celeste and Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3365 8281 3365 8282 3364 8285 3364 8287
3363 8289 3373 8294 3391 8262 3386 8260
3387 8258 3387 8257 3384 8258 3383 8260
3371 8253
TIME...MOT...LOC 0645Z 249DEG 44KT 3369 8285
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 18, 1:50 AM EST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
150 AM EST Fri Feb 18 2022
GAZ080-081-091>094-180715-
Macon GA-Schley GA-Peach GA-Taylor GA-Marion GA-Crawford GA-
150 AM EST Fri Feb 18 2022
...Strong thunderstorms will impact portions of northwestern Macon,
east central Marion, central Peach, southeastern Crawford, northern
Schley and southern Taylor Counties through 215 AM EST...
At 150 AM EST, a line of strong thunderstorms was along a line
extending from Butler to near Doyle, and moving east at 50 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fort Valley, Buena Vista, Butler, Marshallville, Reynolds, Ideal,
Murrays Crossroads, Whitewater State Park, Nakomis, Rupert, Charing,
Garden Valley, Hicks, Potterville, Tazewell, Doyle, Lee Pope and
Bartlett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3267 8381 3248 8392 3229 8413 3228 8454
3259 8428
TIME...MOT...LOC 0650Z 252DEG 48KT 3257 8421 3232 8446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Feb 18, 2:52 AM EST, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
252 AM EST Fri Feb 18 2022
GAZ083-084-095>097-105-107-109-180815-
Wilkinson GA-Dooly GA-Houston GA-Laurens GA-Bleckley GA-Dodge GA-
Twiggs GA-Pulaski GA-
252 AM EST Fri Feb 18 2022
...Strong thunderstorms will impact portions of northwestern Laurens,
southern Wilkinson, northwestern Dodge, Pulaski, Twiggs, Dooly,
Bleckley and southern Houston Counties through 315 AM EST...
At 252 AM EST, a line of strong thunderstorms was along a line
extending from near Myricks Mill to near Kathleen to Dooling, and
moving southeast at 35 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Hawkinsville, Vienna, Jeffersonville, Unadilla, Dudley,
Byromville, Pinehurst, Danville, Montrose, Allentown, Dooling,
Marion, Hayneville, Mobley Crossing, Mock Springs, District Path,
Ocmulgee Public Fishing Area, Paulk and Yonkers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3222 8398 3229 8388 3229 8385 3232 8385
3250 8360 3284 8334 3272 8295 3230 8325
3212 8356 3212 8361 3209 8361 3204 8369
TIME...MOT...LOC 0752Z 294DEG 28KT 3278 8332 3247 8357 3222 8395
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 7:33 PM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 42 min |
| Feb 17, 8:20 PM EST | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 25 min |
| Feb 17, 8:37 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Floyd, Gilmer, Gordon and 1 more | 23 min |
| Feb 17, 9:01 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Pickens | 29 min |
| Feb 17, 9:05 PM EST | Special Weather Statement | FFC | Paulding, Polk | 25 min |
| Feb 17, 9:32 PM EST | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Haralson, Paulding | 28 min |
| Feb 17, 9:56 PM EST | Special Weather Statement | FFC | Carroll, Haralson | 34 min |
| Feb 17, 10:02 PM EST | Special Weather Statement | FFC | Forsyth, Hall | 28 min |
| Feb 17, 10:32 PM EST | Special Weather Statement | FFC | Douglas, Fulton | 28 min |
| Feb 17, 10:37 PM EST | Special Weather Statement | FFC | Banks, Cobb, Forsyth, Hall | 23 min |
| Feb 17, 10:47 PM EST | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton | 28 min |
| Feb 17, 11:02 PM EST | Special Weather Statement | FFC | Clayton, Coweta, Heard, Troup | 28 min |
| Feb 17, 11:15 PM EST | Special Weather Statement | FFC | DeKalb | 30 min |
| Feb 17, 11:35 PM EST | Special Weather Statement | FFC | Meriwether, Troup | 25 min |
| Feb 17, 11:50 PM EST | Special Weather Statement | FFC | Newton, Rockdale, Walton | 25 min |
| Feb 18, 12:02 AM EST | Special Weather Statement | FFC | Harris, Meriwether, Pike, Spalding | 28 min |
| Feb 18, 12:19 AM EST | Special Weather Statement | FFC | Newton | 26 min |
| Feb 18, 12:35 AM EST | Special Weather Statement | FFC | Oconee, Oglethorpe | 25 min |
| Feb 18, 12:39 AM EST | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot, Upson | 36 min |
| Feb 18, 12:46 AM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Morgan | 29 min |
| Feb 18, 1:12 AM EST | Special Weather Statement | FFC | Jones, Monroe | 33 min |
| Feb 18, 1:15 AM EST | Special Weather Statement | FFC | Greene | 30 min |
| Feb 18, 1:45 AM EST | Special Weather Statement | FFC | Wilkes | 30 min |
| Feb 18, 1:50 AM EST | Special Weather Statement | FFC | Macon, Taylor | 25 min |
| Feb 18, 2:52 AM EST | Special Weather Statement | FFC | Bleckley, Dooly, Pulaski, Twiggs | 23 min |
Nearby
River Flood Warnings in Georgia, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.